MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SLINGSHOT 45 DEG UP; PASSER

STRYKER ENDOSCOPY-SAN JOSE SLINGSHOT 45 DEG UP; PASSER
Model Number CAT02589
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device broke during the procedure, however no pieces fell into the patient.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: suture break probable root cause: design - instrument tip too sharp to capture suture without damage manufacturing - instrument not manufactured to specification application - excessive force, pulling of suture after suture is retained the device manufacturer date is not known.81.
 
Event or Problem Description

Brand Name
SLINGSHOT 45 DEG UP
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10530806
Report Number0002936485-2020-00381
Device Sequence Number19577531
Product Code HWQ
UDI-Device Identifier07613252656609
UDI-Public07613252656609
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT02589
Device Catalogue NumberCAT02589
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1